igotstarlight (igotstarlight) wrote in vaginapagina,
igotstarlight
igotstarlight
vaginapagina

Stopping the Progestin Only Pill

Hey everyone! So here's my situation: I was on the combination pill for about 6 years with no issues, and about 8 months ago I was switched to a POP (or mini-pill) because I get migraines with a visual aura.

Since I've been on it my periods have been consistently irregular and I have spotting about 70% of the time and I'm sick of it! I'm ready to get off of it, but here's my question:

What are the side effects of discontinuing the pill? Will my periods become even more irregular? Will I start bleeding right away? Will I have acne flare ups?

Anyone who can share, I would really appreciate it! Thanks!! :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments